On the indices of multiquadratic number fields

Attila Pethő; Michael E. Pohst

Acta Arithmetica (2012)

  • Volume: 153, Issue: 4, page 393-414
  • ISSN: 0065-1036

How to cite


Attila Pethő, and Michael E. Pohst. "On the indices of multiquadratic number fields." Acta Arithmetica 153.4 (2012): 393-414. <http://eudml.org/doc/279267>.

author = {Attila Pethő, Michael E. Pohst},
journal = {Acta Arithmetica},
keywords = {multiquadratic number fields; field index},
language = {eng},
number = {4},
pages = {393-414},
title = {On the indices of multiquadratic number fields},
url = {http://eudml.org/doc/279267},
volume = {153},
year = {2012},

AU - Attila Pethő
AU - Michael E. Pohst
TI - On the indices of multiquadratic number fields
JO - Acta Arithmetica
PY - 2012
VL - 153
IS - 4
SP - 393
EP - 414
LA - eng
KW - multiquadratic number fields; field index
UR - http://eudml.org/doc/279267
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.